“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15536
School of Mathematics
  Title:   Gorenstein versions of covering techniques for linear categories and their applications
1.  Rasool Hafezi
2.  Razieh Vahed (Joint with H. Asashiba)
  Status:   Published
  Journal: J. Algebra
  Vol.:  507
  Year:  2018
  Pages:   320-361
  Supported by:  IPM
Let Cbe a G-category for some group G. We show that a G-covering functor p:C−→C/G induces G-precovering of their bounded derived categories, singularity categories and Gorenstein defect categories. Then we provide a Gorenstein version of Gabriel’s theorem. Using this result we investigate the number of summands in a decomposition of the middle term of almost split sequences over monomial algebras.

Download TeX format
back to top
scroll left or right